Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
174 Doctors are Online

Had tiredness, vomiting, hunger, negative pregnancy test. Have irregular periods after intercourse

hello doctor i was married 6 month only.last month my wife say i have tired, vomit and lot of i have checked my doctor ,but doctor say no perganant,my wife menstruation stop 10days after only i checked.Afterthat i continue with my sexual activites .The next day she say menstruation started again. when i sex with my wife the next day menstruation started again my had irregularly came menstruation .pls advice thanks

Asked On : Sun, 21 Apr 2013
Answers:  1 Views:  13
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
Thanks for writing to us.
It seems that your wife is having irregular periods. This happens most commonly due to a hormonal disturbance. A complete hormonal profile needs to be evaluated after proper blood tests to find out the cause. Please do not worry and consult a gynecologist for proper treatment.
I hope this information has been both informative and helpful for you. You can consult me again directly through my profile URL
Dr. RakhiTayal
Answered: Mon, 22 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor